# SDR C2XA04SH564

- Difficulty date: December 2, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 12,084 hours, 8,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK THE LEFT OMEGA BEAM WAS FOUND TO BE CORRODED BETWEEN FRAMES 22 AND 23. REMOVED THE CORRODED AREA AND PERFORMED A DOUBLER REPAIR IAW SRM 53-21-10.  AIRCRAFT RETURNED TO SERVICE.
